Osaka Mathematical Journal

On modified bent-functions and Phragmén-Lindelöf's principle

Yoshimi Matsumura

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 2, Number 1 (1950), 33-41.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200685931

Mathematical Reviews number (MathSciNet)
MR0037358

Zentralblatt MATH identifier
0036.19101

Subjects
Primary: 30.0X

Citation

Matsumura, Yoshimi. On modified bent-functions and Phragmén-Lindelöf's principle. Osaka Math. J. 2 (1950), no. 1, 33--41. https://projecteuclid.org/euclid.ojm/1200685931


Export citation